DOI 10.1016/j.annder.2019.08.012
[Tattoo hypersensitivity reaction in a patient receiving combined BRAF and MEK inhibitors].
Аннотация
INTRODUCTION
For inflammation of a tattoo occurring decades after its creation, sarcoidosis should be considered first of all. Two case of extremely delayed hypersensitivity tattoo reaction have been recently reported in patients treated with BRAF and MEK inhibitors. We report a similar new case strongly suggesting a specific effect of this drug combination.
PATIENTS AND
METHODS
A 58-year-old man bearing 20-year-old tattoos was treated with dabrafenib and trametinib for advanced melanoma. A painful erythematous swelling appeared on all the patient's tattoos two months later, while his general tolerance of the treatment was poor. Skin biopsy demonstrated perivascular lympho-histiocytic infiltrate without granuloma, but with prominent pigment-loaded macrophages. Inflammatory signs quickly regressed after drug discontinuation.
DISCUSSION: Great similarity exists between this new case and the first reported case, in which a female patient presented painful infiltration of old tattoos following repeated reintroduction of dabrafenib and trametinib in a setting of advanced melanoma. The immunomodulatory properties BRAF/MEK inhibition may enhance loss of tolerance to tattoo ink, accounting for the extremely long time to reaction. This third case militates in favour of a specific drug-induced reaction, of which patients with tattoos should be informed when anti-BRAF/MEK therapy is being considered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.